For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 5, 2019, Pages 1959-1972                                                                DOI:10.11948/20190051
Positive solutions for a nonlinear discrete fractional boundary value problem with a $p$-Laplacian operator
Wei Cheng,Jiafa Xu,Donal O Regan,Donal O''Regan,Yujun Cui
Keywords:Fractional difference equations, $p$-Laplacian, positive solutions, Iteration.
Abstract:
      In this paper using the monotone iterative technique we establish the existence and uniqueness of positive solutions for a nonlinear discrete fractional boundary value problem with a $p$-Laplacian operator. Also we discuss an iterative sequence which yields the approximate solution for this problem.
PDF      Download reader